# SDR CALA2016082200551

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 20,800 hours, 7,015 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RT HORIZONTAL STABILIZER LOWER SKIN APPROXIMATELY 1" LONG AT STA 138.70, 9.5" FWD OF T/E INBD OF FASTENER, INBD ROW.  REPAIRED CRACK RT STABILIZER LOWER SKIN STA 138.7 9.5" FWD OF T/E IAW SRM 55-10-01, REPAIR 11, FIG 204, CAT B REPAIR INSPECTION THRESHOLD 56000 F/C WITH INSP OF 9000 F/C INSPECT DOUBLER, DVI AND AMP, SKIN UNDER DOUBLER, LFEC INSPECTION THRESHOLD 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS THEREAFTER EVERY 9,000 FLIGHT CYCLES.
